RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 4, Pages 647–655 (Mi nd499)  

Original papers

Saw-tooth waves in hysteretic media with a saturation of nonlinear losses

V. E. Nazarov, S. B. Kiyashko

Institute of Applied Physics RAS, Ulyanova str., 46, Nizhniy Novgorod, 603950, Russia

Abstract: On the basis of experimental data of the study of amplitude-dependent internal friction phenomena in polycrystalline solids the inelastic hysteretic state equation with a saturation of nonlinear losses is proposed. Theoretical analysis of the asymmetric saw-tooth waves propagation in such media is carried out. The regularities (amplitude dependent losses and changes in the propagation velocity) are determined for the characteristics of nonlinear wave and its higher harmonic amplitudes. The graphical analysis of form of the wave and evolution of its spectral components is carried out.

Keywords: hysteresis, amplitude-dependent internal friction, saturation of nonlinear losses, saw-tooth acoustic waves

Funding Agency Grant Number
Russian Foundation for Basic Research 15-05-05143a


Full text: PDF file (346 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 534.16
MSC: 39A21, 74J30
Received: 24.03.2015
Revised: 10.10.2015

Citation: V. E. Nazarov, S. B. Kiyashko, “Saw-tooth waves in hysteretic media with a saturation of nonlinear losses”, Nelin. Dinam., 11:4 (2015), 647–655

Citation in format AMSBIB
\Bibitem{NazKiy15}
\by V.~E.~Nazarov, S.~B.~Kiyashko
\paper Saw-tooth waves in hysteretic media with a saturation of nonlinear losses
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 4
\pages 647--655
\mathnet{http://mi.mathnet.ru/nd499}


Linking options:
  • http://mi.mathnet.ru/eng/nd499
  • http://mi.mathnet.ru/eng/nd/v11/i4/p647

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:75
    Full text:26
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019